Export: Azimuthal shear of a transversely isotropic elastic solid

Kassianidis, F. and Merodio Gómez, José and Pence, T.J. (2008). Azimuthal shear of a transversely isotropic elastic solid. "Mathematics and Mechanics of Solids", v. 13 (n. 8); pp. 690-724. ISSN 1741-3028. https://doi.org/10.1177/1081286507079830.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM